# SDR SCNA20240426209

- Difficulty date: March 13, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT STA 787+16", RBL 47", SEAT TRACK FLANGE WITH DOUBLE HOLE. REPAIRED MAIN CARGO CABIN SEAT TRACK FLANGE SECTION BETWEEN STA 787+13" - STA 787+19" COMMON RBL=45.5".
